Mathematical Research Letters

Volume 12 (2005)

Number 1

Noncommutative Proj and coherent algebras

Pages: 63 – 74

DOI: http://dx.doi.org/10.4310/MRL.2005.v12.n1.a7

Author

Alexander Polishchuk (Boston University)

Abstract

We prove that an abelian category equipped with an ample sequence of objects is equivalent to the quotient of the category of coherent modules over the corresponding algebra by the subcategory of finite-dimensional modules. In the Noetherian case this result was proven by Artin and Zhang in [2].

Full Text (PDF format)